ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Fractional Brownian motion models for polymers

Chakravarti, N and Sebastian, KL (1997) Fractional Brownian motion models for polymers. In: Chemical Physics Letters, 267 (1-2). pp. 9-13.

[img] PDF
frac.pdf - Published Version
Restricted to Registered users only

Download (418kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Fractional Brownian motion (FBM) is a generalization of the usual Brownian motion. Recently we have given the correct path integral representation for it (K.L. Sebastian, J. Phys. A 28 (1995) 4305). Its measure shows that the process is Gaussian but is in general non-Markovian, even though Brownian motion itself is Markovian. We demonstrate this here by evaluating the three-point Green's function. We point out certain uses and defects of the FBM as a model for polymer molecules.

Item Type: Journal Article
Publication: Chemical Physics Letters
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 22 Jul 2009 09:21
Last Modified: 19 Sep 2010 05:26
URI: http://eprints.iisc.ac.in/id/eprint/19014

Actions (login required)

View Item View Item